MAUDE Adverse Event Report: UMKIRK SYNTHES GMBH (DE) MATRIXMANDIBLE DEPTH GAUGE; GAUGE, DEPTH

UMKIRK SYNTHES GMBH (DE) MATRIXMANDIBLE DEPTH GAUGE; GAUGE, DEPTH
Catalog Number 03.503.036
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint condition was not confirmed for the returned device.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 03.503.036.Lot: l232177.Manufacturing site: (b)(4).Release to warehouse date: 16.Dec.2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set, it was observed that matrixmandible depth gauge was missing a component.There was no known patient or hospital involvement.This report is for one (1) matrixmandible depth gauge.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXMANDIBLE DEPTH GAUGE
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
UMKIRK SYNTHES GMBH (DE)
im kirchenhurstle 4-6
umkirch 79224
GM  79224
Manufacturer (Section G)
WERK BALSTHAL (CH)
dornacherstrasse 20
balsthal 4710
SZ   4710
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13087372
Report Number3003862213-2021-00009
Device Sequence Number6137480
Product Code HTJ
UDI-Device Identifier07611819894365
UDI-Public(01)07611819894365
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.036
Device Lot NumberL232177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown